SciELO - Scientific Electronic Library Online

 
vol.62 número9Tratamiento con acarbosa en la hipoglicemia severa debido al síndrome de dumping tardíoQuiste hidatídico primario recurrente de la tibia índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • No hay articulos similaresSimilares en SciELO

Bookmark

West Indian Medical Journal

versión impresa ISSN 0043-3144

Resumen

AMER, S; HASSAN, S; SHARIFFI, M  y  CHUECA, L. QT interval prolongation associated with azithromycin/methadone combination. West Indian med. j. [online]. 2013, vol.62, n.9, pp. 864-865. ISSN 0043-3144.

This report documents the occurrence of QT prolongation in a 57-year old man, on methadone replacement therapy, treated with azithromycin for community acquired pneumonia. This case highlights a hitherto unknown drug interaction. In light of ever-increasing use of azithromycin, it is imperative that azithromycin be used with caution in patients who are already on drugs that are known to cause QT prolongation or that cause torsades de pointes.

Palabras llave : Azithromycin; methadone; QT prolongation; torsades depointes.

        · resumen en Español     · texto en Inglés     · pdf en Inglés